MathSciNet Relay Station
MathSciNet bibliographic data
MR871291 16A30
Torrens, Joan On the $N\sp \ast$-metric completion of regular rings. Arch. Math. (Basel) 47 (1986), no. 6, 529–534.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement